Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 148, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 7:00 AM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2016, 7:00 AM EDT (11:00 UTC)
- Expired
- Aug 15, 2016, 7:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
806
WUUS51 KILN 151100
SVRILN
OHC027-047-057-151130-
/O.NEW.KILN.SV.W.0148.160815T1100Z-160815T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
700 AM EDT MON AUG 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 730 AM EDT.
* AT 700 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SABINA...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...STAUNTON...GOOD HOPE...BOWERSVILLE...
MILLEDGEVILLE...OCTA...JASPER MILLS...ROCK MILLS...BLOOMINGTON...
LEES CREEK...SHADY GROVE...ROSEMOOR...REESVILLE...
NEW MARTINSBURG AND MADISON MILLS.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 55 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3940 8335 3940 8336 3938 8357 3938 8360
3937 8365 3954 8378 3971 8364 3969 8334
3954 8329
TIME...MOT...LOC 1100Z 238DEG 35KT 3947 8364
HAIL...<.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
751
WWUS51 KILN 151115
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 AM EDT MON AUG 15 2016
OHC027-057-151124-
/O.CAN.KILN.SV.W.0148.000000T0000Z-160815T1130Z/
CLINTON OH-GREENE OH-
715 AM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3941 8334 3940 8336 3938 8353 3938 8354
3953 8358 3954 8358 3955 8359 3957 8366
3971 8364 3969 8334 3954 8329
TIME...MOT...LOC 1114Z 229DEG 34KT 3957 8353
$$
OHC047-151130-
/O.CON.KILN.SV.W.0148.000000T0000Z-160815T1130Z/
FAYETTE OH-
715 AM EDT MON AUG 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR FAYETTE COUNTY...
AT 714 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
JEFFERSONVILLE... MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...STAUNTON...GOOD HOPE...MILLEDGEVILLE...OCTA...
JASPER MILLS...ROCK MILLS...INTERSTATE 71 AT US ROUTE 35...
NEW MARTINSBURG...MADISON MILLS AND INTERSTATE 71 AT STATE ROUTE 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3941 8334 3940 8336 3938 8353 3938 8354
3953 8358 3954 8358 3955 8359 3957 8366
3971 8364 3969 8334 3954 8329
TIME...MOT...LOC 1114Z 229DEG 34KT 3957 8353
HAIL...<.75IN
WIND...60MPH
$$
HATZOS307
WWUS51 KILN 151129
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 AM EDT MON AUG 15 2016
OHC047-151139-
/O.EXP.KILN.SV.W.0148.000000T0000Z-160815T1130Z/
FAYETTE OH-
729 AM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL EXPIRE AT
730 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3941 8334 3940 8336 3938 8353 3938 8354
3953 8358 3954 8358 3955 8359 3957 8366
3971 8364 3969 8334 3954 8329
TIME...MOT...LOC 1128Z 238DEG 35KT 3957 8353
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:36 AM EDT, 24 minutes earlier.
Area forecast discussion, Aug 15, 6:36 AM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 636 AM EDT MON AUG 15 2016 .SYNOPSIS... Waves of low pressure will travel along a slow moving boundary in a very moist airmass today and tonight. As the surface low exits the region to the northeast early Tuesday, an upper level trough will cross the region Tuesday night. Both of these will mark an expected lull in thunderstorm activity through Wednesday night with somewhat drier conditions. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Area of showers with some embedded thunderstorms over the eastern CWA will continue to increase in coverage through the morning. Models all have the better rain today shifted a bit further northwest - will have to keep an eye and possibly shift the early conglomeration of storms further southeast per radar trends this morning. Moderate to heavy rain will occur in thunderstorms that will favor another narrow band in the northwest half of CWA today, with 1-2 inches and some higher amounts possible given the continued moist airmass and PWAT values approaching 2". Will not pull the trigger on any type of watch but some flood warnings are entirely possible dependent on where the training storms set up. Models have not been up to the challenge lately in placement of these bands, so forecasts may see some larger swings in pop placement in the near term than typically expected. Temps today should reach into the mid 80s along the I-71 corridor, low 80s northwest and upper 80s southeast of it. This may be too much if the rainfall this morning is prolonged and the afternoon does not get a chance to clear out, but attm the morning convection should pass by with some additional more scattered storms in the later part of the day. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... Showers in the evening will diminish over the CWA in favor of a larger area of widespread activity following the surface low tracking through Indiana and northwest of the CWA. Expect higher chances of rain in the northwest tonight with a marked decrease after the late evening. Some storms may linger Tuesday along a surface boundary that will be in the wake of the surface circulation from tonight, as the boundary shifts eastward into the CWA with favored peak heating. As the boundary moves east, more storms may linger through the overnight hours yet again. By Wednesday, widespread activity is not expected but a continued chance for storms in a weakly unstable and moist environment necessitates including storms in the forecast yet again. Temperatures at night will be in the lower 70s tonight and then cool to the upper 60s - if that can be considered cool. Highs will range from the low 80s in the northwest to the upper 80s in the southeast on Tuesday and then be a more uniform lower to middle 80s for Wednesday. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... Moisture feed to continue into the mid week into the Ohio valley ahead of a frontal boundary. This will keep the threat for precipitation in the forecast Wednesday. The upper level ridge that has been anchored to our se is flattened late Wednesday into Thursday, which acts to interrupt the moisture feed. Have continued a slight chance/chance of a thunderstorm into Thursday with the lingering instability over the area and a northern stream shortwave tracking thru the Great Lakes. Have limited chances for pcpn to slight chance Friday during the afternoon. Better threat for showers and thunderstorms returns Saturday as long wave trof and associated surface cold front approach. Have ramped pops up to high chance Saturday afternoon into Saturday night. Have continued this chance into Sunday when fropa is expected. && .AVIATION /10Z MONDAY THROUGH FRIDAY/... Area of convection now in sw OH continues to lift northeast. It should be ne of the CVG/LUK tafs by the time the taf period begins. ILN however will probably be underneath the storms at 12Z. Expect the cluster to lift ne up I-71, affecting CMH/LCK between 13-15Z. Thus first wave should push north of the tafs by 15-16Z. A few showers will linger across the tafs in the wake of the tstms for the first few hours. There should be a lull in the early afternoon before scattered convection tries to develop in the afternoon instability. Models take the best push of pcpn through Indiana tonight, but there could be a scattered shower over the tafs, so carried a VCSH. OUTLOOK...Showers and thunderstorms are expected on occasion through Thursday with potential for MVFR/IFR cigs and vsbys in the heaviest activity. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Binau/Franks SHORT TERM...Franks LONG TERM...AR AVIATION...Sites
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT MON AUG 15 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-160915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING AND SOME GUSTY WINDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 2:19 AM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 AM EDT MON AUG 15 2016
INZ073-150700-
RIPLEY IN-
219 AM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 300 AM
EDT...
AT 219 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST
OF VERNON...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...
OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...BENHAM...NEW MARION...
REXVILLE...OLEAN...CROSS PLAINS AND BALLSTOWN.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3928 8527 3916 8509 3893 8513
3893 8520 3891 8521 3892 8545
TIME...MOT...LOC 0619Z 220DEG 23KT 3893 8541
FRANKSSpecial weather statement, Aug 15, 5:22 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 AM EDT MON AUG 15 2016
KYZ091>093-OHZ077-151000-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
522 AM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...BOONE...
NORTHERN KENTON AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 600 AM
EDT...
AT 520 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BURLINGTON...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...FLORENCE...INDEPENDENCE...NORWOOD...FORT THOMAS...
ELSMERE...CHEVIOT...FORT MITCHELL...HIGHLAND HEIGHTS...TAYLOR MILL...
LUDLOW AND SOUTHGATE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3928 8474 3912 8437 3880 8464 3896 8483
3897 8483 3899 8484
TIME...MOT...LOC 0920Z 205DEG 28KT 3901 8476
FRANKSSpecial weather statement, Aug 15, 5:35 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 535 AM EDT MON AUG 15 2016 KYZ092-093-096-OHZ077-078-151000- CAMPBELL KY-PENDLETON KY-KENTON KY-HAMILTON OH-CLERMONT OH- 535 AM EDT MON AUG 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...NORTHWESTERN PENDLETON...SOUTHERN KENTON...SOUTHEASTERN HAMILTON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 600 AM EDT... AT 535 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER CLARYVILLE...MOVING NORTHEAST AT 55 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...INDEPENDENCE...ALEXANDRIA...TAYLOR MILL... FORESTVILLE...CLARYVILLE...AMELIA...NEW RICHMOND...SILVER GROVE... MELBOURNE...RIVERBEND AND CONEY ISLAND...WITHAMSVILLE... COLD SPRING...NEWTOWN...RYLAND HEIGHTS...SHERWOOD...CRESTVIEW... MENTOR AND MOSCOW. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3877 8444 3892 8455 3912 8436 3891 8407 TIME...MOT...LOC 0935Z 239DEG 49KT 3891 8443 SITES
Special weather statement, Aug 15, 6:01 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 AM EDT MON AUG 15 2016
OHZ071-077-078-151030-
HAMILTON OH-WARREN OH-CLERMONT OH-
601 AM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON...SOUTHWESTERN
WARREN AND NORTHERN CLERMONT COUNTIES UNTIL 630 AM EDT...
AT 600 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MASON...NORWOOD...BLUE ASH...LOVELAND...MONTGOMERY...MADEIRA...
MILFORD...DEER PARK...FORESTVILLE...AMELIA...MARIEMONT...BATAVIA...
MORROW...WITHAMSVILLE...KINGS ISLAND AND THE VILLAGE OF INDIAN HILL.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3916 8449 3941 8420 3927 8400 3927 8401
3925 8400 3925 8399 3915 8400 3899 8427
TIME...MOT...LOC 1000Z 229DEG 26KT 3911 8433
FRANKSSpecial weather statement, Aug 15, 6:45 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 AM EDT MON AUG 15 2016
OHZ062-063-071-072-151115-
GREENE OH-CLINTON OH-WARREN OH-FAYETTE OH-
645 AM EDT MON AUG 15 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
CLINTON...NORTHEASTERN WARREN AND SOUTHWESTERN FAYETTE COUNTIES UNTIL
715 AM EDT...
AT 644 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WAYNESVILLE TO 5 MILES SOUTH OF WILMINGTON... MOVING
NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
XENIA...WILMINGTON...BELLBROOK...WAYNESVILLE...SABINA...JAMESTOWN...
NEW JASPER...CLARKSVILLE...HARVEYSBURG...SPRING VALLEY...
MARTINSVILLE...CORWIN...BOWERSVILLE...PORT WILLIAM...MILLEDGEVILLE...
OCTA...NEW ANTIOCH...CUBA...JASPER MILLS AND ROXANNA.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 38 AND 66.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3952 8422 3958 8416 3958 8412 3963 8411
3969 8405 3967 8364 3952 8346 3927 8378
TIME...MOT...LOC 1044Z 227DEG 29KT 3951 8412 3932 8385
HATZOSLocal storm report, Aug 15, 6:54 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
08/15/2016 M46.00 MPH CLINTON OH OFFICIAL NWS OBS
RECORDED AT NWS WILMINGTON OHIO.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 15, 6:01 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 119 min |
| Aug 15, 6:01 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Aug 15, 6:22 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Hamilton, Warren | 23 min |
| Aug 15, 6:45 AM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Aug 15, 6:53 AM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 112 min |
| Aug 15, 7:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Aug 15, 7:15 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison | 2 hr |
| Aug 15, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| Aug 15, 7:38 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Pike, Ross | 3 hr |
| Aug 15, 7:53 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| Aug 15, 8:42 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Aug 15, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 15, 4:44 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Aug 15, 4:46 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Aug 15, 5:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Aug 15, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 28 min |
| Aug 15, 5:06 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Aug 15, 5:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Aug 15, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 34 min |
| Aug 15, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Aug 15, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 15 min |
| Aug 15, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 35 min |
| Aug 15, 6:49 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Aug 15, 7:18 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| Aug 15, 7:44 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.